Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What causes nausea along with headache and fatigue?

My last known period started on the 9th of January, I ovulated 14 days later, 6 days after that I began to feel nauseous, had headaches, exhaustion, sore boob s and extra cervical mucous, then the symptoms disappeared for a while. I was supposed to have my period 9 days ago, however it never showed, this morning woke up feeling bloated, uncomfortable, exhausted and my boob s are killing so much so I can t breastfeed my 2 year old...i have had 4 negative home pregnancy tests and my Dr did a blood test three days before I ovulated which was also negative, I feel like I am crazy
Asked On : Mon, 19 Feb 2018
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi
I have evaluated your query thoroughly

you can take pantoprazole and domperidone combination drug twice a day for five days
you can take tramadol and paracetamol combination 2times a day for five days

you do ctbrain if pain persists. consult neurophysician
don't worry about ovulation. you can do ncnorm p
twice a day for 3days

thanks for trusting health care magic
regards
bye
take care
Answered: Thu, 5 Apr 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor